# SDR FDEA201012204721

- Difficulty date: December 20, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 63,477 hours, 12,205 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FRAME AT STA 1661, LONGERON 12 LT FOUND DEFORMED.  MAIN DECK CARGO - DEFORMED FRAME AT STA 1661, LONG 12 LT REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 2 REV 45.  REPETITIVE INSP REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE AT 9,500 CYCLES, IAW SRM 53-00-07, FIG 201, REPAIR 2, TABLE 201 REV 45.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
